# SDR DALA2021082004872

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 14,981 hours, 7,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT 209WL IN CABIN INOP. REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT LIGHT 209WL IAW A321AMM 33-51. OPS CHECK GOOD. OK FOR SVC. (LP# 7763976)
